# SDR CA101012001

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 44,890 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790114
- Condition: Cracked
- Location: Cockpit
- Part time: 12,579 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO DEPARTURE, DUE TO THEIR RT WINDSHIELD HEAT ELEMENT BURNED OUT.  CREW REPORT WAS NO FIRE OR SMOKE SMELL, JUST A SMALL GLOW AND THEN A HAIRLINE CRACK IN THE WINDSHIELD.  INCIDENT REPORT ON JAZZ SAFETY IRREGULARITY REPORT 101011/08.  DEFECT 943858 WAS OPEN.  WINDSHIELD WAS INSTALLED ON ACFT 08 MARCH 2005.  RT WINDSHIELD, PN: NP157901-14, SN: 04117H3097,  REPLACED. NEW WINDSHIELD TEST SERVICEABLE.  ACFT RETURN TO SERVICE.
